Polynomials that generate a row of Pascal's triangle
Commun. Korean Math. Soc. 2002 Vol. 17, No. 3, 383-387
Printed September 1, 2002
Seon-Hong Kim
Seoul National University
Abstract : Let $p$ be an odd prime, and let $f(x)$ be the interpolating polynomial associated with a table of data points $(j+1, \binom {p}{j})$ for $0 \leq j \leq p$. In this article, we find congruence identities modulo $p$ of $(p-1)! \, f(x)$, $(p-2)! \, f(x)$, and $(p-3)! \, f(x)$. Moreover we present some conjectures of these types.
Keywords : Pascal's triangle, Lagrange interpolation
MSC numbers : Primary 11A07; Secondary 41A05
Downloads: Full-text PDF  

Copyright © Korean Mathematical Society.
(Rm.1109) The first building, 22, Teheran-ro 7-gil, Gangnam-gu, Seoul 06130, Korea
Tel: 82-2-565-0361  | Fax: 82-2-565-0364  | E-mail: paper@kms.or.kr   | Powered by INFOrang Co., Ltd